# SDR UIEA2025111801311

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,550 hours, 16,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 8065
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR MOUNTED EMERGENCY LIGHT ASSY X317 FUNCTIONAL FAIL. REPLACED L1 DOOR MOUNTED EMERGENCY LIGHT ASSY X317 AND PERFORMED INSTALLATION TEST IAW AMM 33-51-06-004-046 AND AMM 33-51-06-404-049 REV 115. THE RESULTS WAS SATISFACTORY.
